It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1Showing 1 - 11 of 11 for twitching lipitor. (0.001 seconds)


... I was in a FOG,tired ,sore, and pissed off. One day a felt chest muscles twitching like crazy. Given my family history, I was really concerned... ... (14 replies)
... ALL THE DOCTORS WILL NOT BUY INTO THE LIPITOR THEORY. MY PROBLEMS ALL STARTED AFTER BEING ON 40MG OF PRAVACHOL FOR 18 MONTHS AND BEING SWITCHED TO 20 MG OF LIPITOR. ... (26 replies)
... I just took my first dose of 10 mg Lipitor this morning. Then logged on, and I started reading a few of the older post and now have given my self a panic attack. TGFK! ... (2 replies)

Policosanol
Nov 26, 2003
... I went from lipitor to policosanol after about 4 months. The doc wanted to check my chol. ... (39 replies)
... Well Linda, sounds like you are one of the unlucky people who can't tolerate the Lipitor. Muscle twitching, aching, and weakness are the hallmarks of the many side-effects associated with this whole class of drugs. Some people believe that taking CoQ10 helps - it really didn't help me much - but the muscle aches will most likely abate over time. There are other drugs and... (26 replies)
... Are these doctors stupid or what ? You should always start on the lowest possible dose and see where that gets you . If 5 mg works there is certainly no reason to be taking 20 mg , the potential for side effects increases with any higher dose . I would demand that he start you on 5 mg for a couple of months and see where that gets you before taking anything stronger . If... (5 replies)
... e lowered. I know Zocor starts at 5 mg. My doctor gave me 20 mg daily dosage. Since starting it a week ago I have had charley horses in my legs at night and a twitching in my hand between thumb and index finger. Would lowering the dosage to an initial 5 mg starting dose be advisable? ... (5 replies)
... is still having problems with muscle cramps and twitching have him start taking a calcium ,magnesium, zinc supplement , I have found this helps quite a bit . You need to get at least 1200 mg a day . ... (2 replies)
Policosanol
Oct 14, 2002
... It is highly unlikely that the Policosanol was to blame for your symptoms. Policosanol has no relationship to a statin nor does it accomplish its objecties in the same way that a statin does. I don't doubt your symptoms, just that they were the result of policosanol. There is a ton of peer reviewed literature and studies on policosanol at the site I included above. You may... (39 replies)
Policosanol
Oct 13, 2002
... I took Policosanol for several weeks and then began to feel the same muscle twitching and soreness that I had experienced with Lipitor. I stopped, so I don't know what it may have done to my Chol. numbers. ... (39 replies)
... I had muscle twitching and "pinging"(best I can describe it)as well as numbness and loss of muscle strength using Lipitor. I believe that Tricor has the very same side-effects. It is VERY possible that the symptoms you describe could be from Tricor. ps. If you stop the Tricor, there should be some improvement after a week or two - but It may take a few months to get a lot... (16 replies)




Pages: 1

All times are GMT -7. The time now is 09:23 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!